RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 1, Pages 3–30 (Mi izv8379)  

This article is cited in 1 scientific paper (total in 1 paper)

A discrete version of local Morrey spaces

E. I. Berezhnoi

P. G. Demidov Yaroslavl State University, Faculty of Mathematics

Abstract: We describe a new class of spaces which contains the classical Morrey spaces. Using a new approach, we prove definitive versions of duality and interpolation theorems for these spaces. The results obtained here are also of interest for the classical Morrey spaces.

Keywords: general discrete Morrey spaces, dual spaces of Morrey spaces, interpolation of Morrey spaces.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00286
This work was supported by the Russian Foundation for Basic Research (grant no. 17-01-00286).


DOI: https://doi.org/10.4213/im8379

Full text: PDF file (614 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:1, 1–28

Bibliographic databases:

UDC: 513.88
MSC: Primary 46B70; Secondary 46B10
Received: 04.04.2015
Revised: 18.11.2015

Citation: E. I. Berezhnoi, “A discrete version of local Morrey spaces”, Izv. RAN. Ser. Mat., 81:1 (2017), 3–30; Izv. Math., 81:1 (2017), 1–28

Citation in format AMSBIB
\Bibitem{Ber17}
\by E.~I.~Berezhnoi
\paper A discrete version of local Morrey spaces
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 1
\pages 3--30
\mathnet{http://mi.mathnet.ru/izv8379}
\crossref{https://doi.org/10.4213/im8379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608722}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81....1B}
\elib{http://elibrary.ru/item.asp?id=28172111}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 1
\pages 1--28
\crossref{https://doi.org/10.1070/IM8379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000397064700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016604983}


Linking options:
  • http://mi.mathnet.ru/eng/izv8379
  • https://doi.org/10.4213/im8379
  • http://mi.mathnet.ru/eng/izv/v81/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gunawan H., Schwanke Ch., “The Hardy-Littlewood Maximal Operator on Discrete Morrey Spaces”, Mediterr. J. Math., 16:1 (2019), 24  crossref  mathscinet  isi  scopus
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:283
    References:34
    First page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019